Singh, Jagadish and Gyegwe, Jessica (2017) Analytic Approximation Solutions of Lyapunov Orbits around the Collinear Equilibrium Points for Binary α-Centuari System: The Planar Case. British Journal of Mathematics & Computer Science, 22 (1). pp. 1-18. ISSN 22310851
Gyegwe2212017BJMCS33168.pdf - Published Version
Download (700kB)
Abstract
A third order analytic approximation solution of Lyapunov orbits around the collinear equilibrium in the planar restricted three-body problem by utilizing the Lindstedt Poincaré method is presented. The primaries are oblate bodies and sources of radiation pressure. The theory has been applied to the binary α-Centuari system in six cases. Also, we have determined numerically the positions of the collinear equilibrium points and shown the effects of the parameters concerned with these equilibrium points.
| Item Type: | Article |
|---|---|
| Subjects: | Librbary Digital > Computer Science |
| Depositing User: | Unnamed user with email support@librbarydigit.com |
| Date Deposited: | 18 May 2023 06:54 |
| Last Modified: | 12 Aug 2025 05:34 |
| URI: | http://index.go2articles.com/id/eprint/629 |
